# SDR REXA2022101102239

- Difficulty date: October 5, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 32,676 hours, 22,499 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180541
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD INTERCOSTAL DD3 IS CORRODED.	REMOVED PAX DOOR DD3 INTERCOSTAL AT FWD SIDE IAW CRJ900 SRM 51-42-06-001-001-A01. LOCATED DRILLED AND INSTALLED NEW SERVICEABLE PAX DOOR INTERCOSTAL DD3 PN 601R318054-1 AT FWD SIDE IAW CRJ900 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01
